| Model Number |
LX3 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that, an ophthalmic microscope part detached from the optical head.Procedure details and patient impact have not been provided.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in sections d.9, h.3 h.6 and h.11.The company representative was able to replicate the reported event.The nonconforming lx3 head was replaced to address the issue.The system was tested and found to meet product specifications.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance based review of the serial number was performed and a potential contributing factor to the reported complaint was identified.A review for complaints reported against this serial number was performed.A potentially relevant complaint was found and reviewed as part of this investigation.The complaint was determined to be relevant to this investigation.The root cause of the reported event is attributed to the nonconforming microscope head.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).